Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 64, NWS Milwaukee, WI

August 22, 2007Milwaukee County, Ozaukee County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 22, 2007, 5:03 PM CDT for Milwaukee County, Ozaukee County, Wisconsin. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2007, 5:03 PM CDT (22:03 UTC)
Expired
Aug 22, 2007, 5:45 PM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Milwaukee County, WI, Ozaukee County, WI

The radar

The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 5:15 PM CDTTSTM WND DMGGrafton, WITREES DOWN.
Aug 22, 5:15 PM CDTTSTM WND GST 60Brown Deer, WI
Aug 22, 5:20 PM CDTTSTM WND GST 60Greendale, WITREES BENT OVER AND SMALL OBJECTS THROWN ABOUT.
Aug 22, 5:25 PM CDTTSTM WND DMGMequon, WITREES DOWN.
Aug 22, 5:28 PM CDTTSTM WND GST 60Greenfield, WINEAR CITY CENTER
Aug 22, 5:31 PM CDTTSTM WND GST 78Milwaukee, WI3 MILES EAST OF TIMMERMAN FIELD IN BROWN DEAR AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 222205
SVRMKX
WIC079-089-222245-
/O.NEW.KMKX.SV.W.0064.070822T2203Z-070822T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 PM CDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 545 PM CDT

* AT 457 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 70
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JACKSON TO
  PEWAUKEE TO WALES...AND MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WAUWATOSA...THIENSVILLE...MEQUON AND BROWN DEER BY 510 PM CDT...
  WHITEFISH BAY...WEST MILWAUKEE...WEST ALLIS AND RIVER HILLS BY 515
  PM CDT...
  FRANKLIN AND MILWAUKEE BY 520 PM CDT...

DAMAGING WINDS UP TO 68 MPH WERE REPORTED IN HARTLAND WITH THIS STORM. 
THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 4343 8802 4307 8805 4285 8805 4283 8741
      4304 8736 4330 8736

$$

GEHRING
3 follow-up statements
000 
WWUS53 KMKX 222210
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
510 PM CDT WED AUG 22 2007

WIC079-089-222245-
/O.CON.KMKX.SV.W.0064.000000T0000Z-070822T2245Z/
OZAUKEE-MILWAUKEE-
510 PM CDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR MILWAUKEE AND SOUTHERN OZAUKEE COUNTIES...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM WAUKESHA TO MENOMONEE FALLS TO 
SAUKVILLE...MOVING SOUTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST ALLIS...WAUWATOSA...RIVER HILLS AND BROWN DEER BY 515 PM
  CDT...
  WHITEFISH BAY...WEST MILWAUKEE...SHOREWOOD AND HALES CORNERS BY 520
  PM CDT...
  MILWAUKEE MARINE(GLERL) AND FRANKLIN BY 525 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4342 8806 4307 8806 4285 8807 4283 8741
      4304 8736 4330 8736

$$

BORGHOFF
000 
WWUS53 KMKX 222219
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT WED AUG 22 2007

WIC079-089-222245-
/O.CON.KMKX.SV.W.0064.000000T0000Z-070822T2245Z/
OZAUKEE-MILWAUKEE-
519 PM CDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR MILWAUKEE AND SOUTHERN OZAUKEE COUNTIES...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM A LINE EXTENDING FROM MUKWONAGO TO 
WAUWATOSA TO GRAFTON...MOVING SOUTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST MILWAUKEE...RIVER HILLS...HALES CORNERS AND GREENFIELD BY 525
  PM CDT...
  WHITEFISH BAY...FRANKLIN...MILWAUKEE AND SHOREWOOD BY 530 PM CDT...
  SAINT FRANCIS AND MILWAUKEE MARINE(GLERL) BY 535 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4342 8806 4307 8806 4285 8807 4283 8741
      4304 8736 4330 8736

$$

BORGHOFF
000 
WWUS53 KMKX 222231
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
531 PM CDT WED AUG 22 2007

WIC079-089-222245-
/O.CON.KMKX.SV.W.0064.000000T0000Z-070822T2245Z/
OZAUKEE-MILWAUKEE-
531 PM CDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR MILWAUKEE AND SOUTHERN OZAUKEE COUNTIES...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM WIND LAKE TO GREENDALE TO 7 MILES EAST 
OF BAYSIDE...MOVING SOUTHEAST AT 40 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4342 8806 4307 8806 4285 8807 4283 8741
      4304 8736 4330 8736

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:00 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Aug 22, 2:00 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT WED AUG 22 2007

.DISCUSSION...CONCERN REMAINS WITH FLOODING POTENTIAL AS ACTIVE
WET PATTERN TO CONTINUE INTO FRIDAY NIGHT. PATTERN CHANGE BRINGS
DRIER WEATHER FOR THE WEEKEND.

.SHORT TERM...IMMEDIATE CONCERN IS WITH CONVECTION UPSTREAM
ACROSS NRN/WRN IA FINGERING INTO WEST CENTRAL AND CENTRAL WI
EARLY THIS AFTERNOON. WK SFC BNDRY EXTENDS FM NE WI INTO NE
IA...BUT THIS IS TOUGH TO DEFINE GIVEN WEAK FLOW AND DISTURBED
ATMOSPHERE FROM CONVECTION UPSTREAM. THE GFS AND THE NAM ARE
HANDLING THIS EARLY CONVECTION VERY DIFFERENTLY. NAM SHOWS IT
MOSTLY SOUTH OF THE AREA THROUGH 06Z INTO 12Z. WHILE THE GFS
PUSHES IT MOSTLY ENE WITH TIME...RIGHT INTO THE NW HALF OF THE
CWA. THE GFS SOLUTION IS ALREADY LOOKING LIKE A BETTER FIT WITH
REALITY. HPC QPF FIELDS ARE FOLLOWING CLOSER TO THE GFS AS WELL.
SHOULD SEE THE HEAVIEST RAIN NW OF MADISON...AN AREA THAT CAN/T
AFFORD MUCH MORE RAIN. A FLASH FLOOD WATCH WAS ISSUED EARLIER FOR
ALL BUT THE NRN TIER OF THE CWA TONIGHT. THE SE CWA IS SOAKED AND
IF THE COLD POOL WITH THAT CONVECTION ORGANIZES A BIT MORE...THAT
COLD POOL INFLUENCE AND THE MEAN STEERING CURRENTS WOULD TAKE THAT
CONVECTION ON A MORE EASTERLY TRAJECTORY...INTO EASTERN AND
SOUTHEAST WISCONSIN. RIVERS IN THE SE ARE VERY HIGH. MANY REPORTS
OF STANDING WATER. A SHOT OF HEAVY RAIN COULD BE PROBLEMATIC. THUS
THE MORE WIDESPREAD COVERAGE OF THE WATCH.

SOME S/W ENERGY APPEARS TO EJECT OUT OF THE SW AND INTO THE GREAT
LAKES LATE TONIGHT AND THU...SOMEWHAT ENERGIZED BY A DIGGING TROUGH
NOW MOVING THROUGH THE NRN ROCKIES. THE NAM LOOKS TO OVER DEVELOP
THIS SYSTEM WHILE THE GFS...AGAIN...IS LOOKING BETTER. THE NAM HAS
AN UNSEASONABLY STRONG H8 LLV JET IN EXCESS OF 60KTS ACROSS KS BY
12Z THU AND PUSHES IT OVER THE CWA BY OOZ. I PREFER THE MORE
RESERVED SOLUTION OF THE GFS...STILL 40KTS...BUT POINTING A BIT
MORE SOUTH AND EAST OF THE CWA THAN THE NAM. SINCE THE NAM HAS BEEN
STRONGLY BIASED WITH A TOO FAR NORTH SOUTION TO THE QPF AND
FORCING FIELDS THIS SUMMER...IT OFFERS SUPPORT FOR FOLLOWING THE
GFS. THE FRONTOGENESIS IS WEAK SINCE THE BAROCLINIC ZONE IS WELL
NORTH ACROSS WI. BUT THE LLV ISENTROPIC LIFT IS IMPRESSIVE. THE
LOW TRACKS ALONG THE FRONT LOCATED ACROSS OUR AREA. THIS SHOULD
SPELL MORE RAIN FOR THU INTO THU NGT.

THE FRONT MOVES LITTLE IN THE WAKE OF THAT LOW AS YET ANOTHER SFC
LOW EJECTS OUT OF THE SOUTHWEST ON FRIDAY.  MORE RAIN.

SO OUR THREAT FOR MORE FLOODING RAINS OVER THE NEXT 48 TO 60 HOURS
IS VERY HIGH AS A SERIES OF WAVES MOVES UP THE SFC FRONT IN A SW
FLOW ALOFT. WE WILL LIKELY BE EXTENDING OR RE-ISSUING THE FLASH
FLOOD WATCHES AS WE GAIN MORE CLARITY IN THE EVOLUTION OF THIS
SYSTEM.

A PATTERN CHANGE ARRIVES BY SATURDAY AS A CANADIAN HIGH BUILDS
SOUTH. COULD BE DRY INTO MONDAY. INTERESTING ANALYSIS OF THE GFS
FOR TUE SHOWS THAT IT/S PROGGED QPF FOR US ON TUE/TUE NIGHT MAY
BE THE REMNANTS OF HURRICANE DEAN. A BIT DIFFICULT TO PIN THAT ONE
DOWN FOR SURE.

&&

.AVIATION...MAIN CONCERN THIS PERIOD IS NRN IA MCS AND HOW IT WILL
EVOLVE TO AFFECT SRN WI THIS EVE AND OVERNIGHT. WILL GRADUALLY
SPREAD THE MCS ACRS THE AREA OVERNIGHT TNGT AND LOWER CIGS A BIT.
NAM MOS HINTS AT MVFR CIGS IN MSN WHILE GUID UNANIMOUS WITH VFR CIGS
IN MKE. WILL NEVERTHELESS HINT AT LOWER CIGS WITH THE CONVECTION BUT
FOR THE MOST PART KEEP THINGS VFR. BUFKIT AND LLVL RH PROGS IMPLY
SUSTAINED LOWER CIGS SHOULD REMAIN TO THE NORTH OF MKE AND MSN WITH
THE PSBL BRIEF DROP DOWN TO MVFR/IFR CIGS IN THE STRONGER CONVECTION
LATER TNGT AND ERLY THU MRNG. WILL ALSO CARRY MVFR BR LATER TNGT AND
HAVE MVFR VSBYS WITH THE STORMS...THO IFR VSBYS NOT OUT OF THE
QUESTION IN THE HEAVIER DOWNPOURS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR WIZ056>060-062>072.

&&

DAVIS
Hazardous weather outlook, Aug 22, 6:27 AM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
627 AM CDT WED AUG 22 2007

WIZ046-047-051-052-056>060-062>072-231000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
627 AM CDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH
THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL
BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. HEAVY RAIN WITH THE
STRONGER STORMS WILL AGGRAVATE ANY EXISTING FLOODING PROBLEMS.

HEAT INDEX READINGS MAY REACH AROUND 95 DEGREES AROUND MID AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF
THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY.
THERE IS THE POTENTIAL FOR HEAVY RAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-665-231000-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
627 AM CDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH
THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL
BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF
THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY.

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 22, 4:25 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 PM CDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            4 SW SUN PRAIRIE        43.14N 89.29W
08/22/2007                   DANE               WI   TRAINED SPOTTER

            12 INCHES OF WATER ACROSS ROAD

&&

KRR
Local storm report, Aug 22, 4:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 PM CDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     FLASH FLOOD      1 S LAKE MILLS          43.06N 88.91W
08/22/2007                   JEFFERSON          WI   NWS EMPLOYEE

            LOCALIZED STREET FLOODING IN CITY OF LAKE MILLS

&&

KRR
Local storm report, Aug 22, 5:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     OCONOMOWOC              43.10N 88.50W
08/22/2007  E65.00 MPH       WAUKESHA           WI   TRAINED SPOTTER

            55 TO 65 MPH WIND GUST

0455 PM     TSTM WND GST     9 NNW HARTLAND          43.22N 88.41W
08/22/2007  M65.00 MPH       DODGE              WI   TRAINED SPOTTER

            MEASURED FROM HOME WEATHER STATION

&&

KRR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 9:06 PM CDTFlash Flood WatchMKXColumbia, Dane, Green, Iowa, Lafayette, Sauk6 hr
Aug 21, 11:49 PM CDTFlash Flood WarningMKXIowa, Lafayette, Sauk4 hr
Aug 22, 12:06 AM CDTSevere Thunderstorm WarningMKXIowa, Sauk54 min
Aug 22, 12:37 AM CDTFlash Flood WarningMKXColumbia, Dane6 hr
Aug 22, 12:44 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane76 min
Aug 22, 1:11 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette69 min
Aug 22, 1:15 AM CDTFlash Flood WarningMKXGreen6 hr
Aug 22, 1:33 AM CDTSevere Thunderstorm WarningMKXDodge57 min
Aug 22, 3:00 AM CDTSpecial Marine WarningMKX60 min
Aug 22, 3:28 AM CDTSevere Thunderstorm WarningMKXKenosha39 min
Aug 22, 3:33 AM CDTSpecial Marine WarningMKX42 min
Aug 22, 11:22 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more48 hr
Aug 22, 4:27 PM CDTFlash Flood WarningMKXDane, Dodge, Green, Jefferson, Lafayette, Washington6 hr
Aug 22, 4:41 PM CDTSpecial Marine WarningMKX2 hr
Aug 22, 4:47 PM CDTSevere Thunderstorm WarningMKXDodge, Washington, Waukesha43 min
Aug 22, 4:58 PM CDTFlash Flood WarningMKXWaukesha6 hr
Aug 22, 5:07 PM CDTTornado WarningMKXLafayette20 min
Aug 22, 5:13 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee6 hr
Aug 22, 5:14 PM CDTSpecial Marine WarningMKX2 hr
Aug 22, 5:20 PM CDTSevere Thunderstorm WarningMKXIowa70 min
Aug 22, 5:25 PM CDTFlash Flood WarningMKXRock6 hr
Aug 22, 5:29 PM CDTSevere Thunderstorm WarningMKXRacine46 min
Aug 22, 5:30 PM CDTSevere Thunderstorm WarningMKXLafayette60 min
Aug 22, 5:40 PM CDTFlash Flood WarningMKXIowa3 hr
Aug 22, 5:41 PM CDTSevere Thunderstorm WarningMKXMilwaukee34 min
Aug 22, 6:08 PM CDTFlash Flood WarningMKXRacine, Walworth6 hr
Aug 22, 6:13 PM CDTSevere Thunderstorm WarningMKXDane, Green47 min
Aug 22, 6:29 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette19 min
Aug 22, 6:39 PM CDTRiver Flood WarningMKXGreen13 days
Aug 22, 6:43 PM CDTFlash Flood WarningMKXKenosha6 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.